# SDR CALA2017072802420

- Difficulty date: July 28, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737824
- Aircraft serial: 31623
- Aircraft time: 30,216 hours, 10,545 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: BR963142
- Part serial: 1058
- Condition: Partial Deploy
- Location: L1 Door
- Part time: 29,684 hours, 10,563 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTIAL SLIDE DEPLOYMENT AT 1L. . REMOVED AND REPLACED L1 SLIDE ASSY PER AMM 25-66-01-000-801, -4 00-803, 25-66-01-000-802, -400-801.  CHECKS GOOD.  A/C OK FOR SERVICE
